×

zbMATH — the first resource for mathematics

An eigenvalue problem for quasi-linear elliptic partial differential equations. (English) Zbl 0125.33602

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Shmuel Agmon, The \?_\? approach to the Dirichlet problem. I. Regularity theorems, Ann. Scuola Norm. Sup. Pisa (3) 13 (1959), 405 – 448. · Zbl 0093.10601
[2] S. Agmon, A. Douglis, and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions. I, Comm. Pure Appl. Math. 12 (1959), 623 – 727. · Zbl 0093.10401 · doi:10.1002/cpa.3160120405 · doi.org
[3] Felix E. Browder, On the spectral theory of elliptic differential operators. I, Math. Ann. 142 (1960/1961), 22 – 130. · Zbl 0104.07502 · doi:10.1007/BF01343363 · doi.org
[4] Felix E. Browder, Functional analysis and partial differential equations. II, Math. Ann. 145 (1961/1962), 81 – 226. · Zbl 0103.31602 · doi:10.1007/BF01342796 · doi.org
[5] G. F. D. Duff, Modified boundary value problems for a quasi-linear elliptic equation, Canad. J. Math. 8 (1956), 203 – 219. · Zbl 0072.10801 · doi:10.4153/CJM-1956-024-5 · doi.org
[6] M. Golomb, Zur Theorie der nichtlinearen Integralgleichungen, Math. Z. 39 (1934), 45-75. · JFM 60.0319.01
[7] Norman Levinson, Positive eigenfunctions for \Delta \?+\?\?(\?)=0, Arch. Rational Mech. Anal. 11 (1962), 258 – 272. · Zbl 0108.28902 · doi:10.1007/BF00253940 · doi.org
[8] M. Vaĭnberg, Variational methods for investigation of nonlinear operators, GITTL, Moscow, 1956. · Zbl 0073.10303
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.